# SDR CALA2021073001225

- Difficulty date: July 30, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 16,821 hours, 1,577 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Screw
- Condition: Missing
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ON ARRIVAL FOUND ONE SCREW MISSING ON MID FUSELAGE CENTER KEEL BEAM ACCESS PANEL 139C. MISSING SCREW IS 7TH FROM FWD ON LEFT ROW. UPDATE PICTURES. ONLY ONE SCREW MISSING ON PANEL 139C.COVERED MISSING AREA BY HI SPEED TEPE.INSPECT THE TAPE EVERY 30DAYS.DO PERMANENT REPAIR BEFORE 400FLT CYCLE OR PRIOR TO 75DAYS WHICH EVER FIRST PER SRM DIP 53-DIP TOMC REJECT FOR HND TO ROB SCREW FROM PANEL 149B . INSTALLED SCREW.OK REF LP6746128
